Subdivision schemes for smooth contact surfaces of arbitrary mesh topology in 3D

Michael Stadler, Gerhard Holzapfel

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)1161-1195
FachzeitschriftInternational journal for numerical methods in engineering
Jahrgang60
PublikationsstatusVeröffentlicht - 2004

Dies zitieren

Subdivision schemes for smooth contact surfaces of arbitrary mesh topology in 3D. / Stadler, Michael; Holzapfel, Gerhard.

in: International journal for numerical methods in engineering, Jahrgang 60, 2004, S. 1161-1195.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{4c52cf0e18e34c2a81f6ed55c55c8895,
title = "Subdivision schemes for smooth contact surfaces of arbitrary mesh topology in 3D",
author = "Michael Stadler and Gerhard Holzapfel",
year = "2004",
language = "English",
volume = "60",
pages = "1161--1195",
journal = "International journal for numerical methods in engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - Subdivision schemes for smooth contact surfaces of arbitrary mesh topology in 3D

AU - Stadler, Michael

AU - Holzapfel, Gerhard

PY - 2004

Y1 - 2004

UR - http://www3.interscience.wiley.com/cgi-bin/fulltext/109065252/PDFSTART

M3 - Article

VL - 60

SP - 1161

EP - 1195

JO - International journal for numerical methods in engineering

JF - International journal for numerical methods in engineering

SN - 0029-5981

ER -